# SDR 95ZZZX2911

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KDAY/KATL - FLT 038 - DURING UPLATCH CHECK, FORWARD MLG DOOR WARNING CAME ON.  RECYCLED GEAR AND FORWARD LIGHT REMAINED ON.  THE AFT DOOR WARNING WAS EXTINGUISHED.  MAINTENANCE REPAIRED WIRING TO THE LT MLG DOOR PROXIMITY SWITCH.  OPERATIONAL CHECK OF THE MLG RETRACTION AND WARNING SYSTEMS WAS GOOD.  (X)
